| Model Number |
MMT-723RNAB |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Material Integrity Problem (2978); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
Event or Problem Description
Customer reported via phone call that insulin pump buttons have to be pressed multiple times and was sticking.Customer's blood glucose level was unknown at the time of incident.Customer stated that battery cap had missing pieces and frequently no delivery alarms.The insulin pump will not be returned for analysis.